# SDR FDEA201808172068

- Difficulty date: August 17, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR PANEL 251MWF DAMAGED.  REPAIRED THE FLOOR PANEL IAW SRM 53-00-50-2R, FIG 201, REV 124.
